# SDR MWEA030245

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 42,112 hours, 40,961 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39271012
- Part serial: P1799J
- Condition: Inoperative
- Location: Air Conditioning
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK RIGHT PACK WAS NOT PUTTING OUT AIR FLOW AND INDICATOR WAS AT ZERO PSI.  REMOVED AND REPLACED AUGMENTATION VALVE.
